Keyword : rotation symmetric Boolean functions

Construction of odd-Variable Rotation Symmetric Boolean Functions with Maximum Algebraic Immunity
Shaojing FU Jiao DU Longjiang QU Chao LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/04/01
Vol. E99-A  No. 4 ; pp. 853-855
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
cryptographyrotation symmetric Boolean functionsalgebraic immunitynonlinearity
 Summary | Full Text:PDF